Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What causes pain in upper extreme left of the abdomen?

User rating for this question
Answered by

Practicing since : 1996
Answered : 1680 Questions
hey, Actually from past 15 days i am facing very little pain on the left hand side of stomach i.e near lever however the pain is very little and its not on a constant basis,it persist for 1 or 2 hour then it goes off,however i would like to add tht i am taking Mazetol sr-200 and Valprol cr-200 from past 13 years twise the day,Can this medicine effect the lever area further i would like to add that i some time drink alcohol also but on ocassional basis?? plz help me to find out the issue
Posted Thu, 16 Jan 2014 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 33 hours later
Brief Answer: More information needed to give a complete answer Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. Yes, the medications you take can affect the liver. The liver is on the right side. But you have mentioned that you have pain on the left. Kindly clarify where exactly you have the pain. I would also like to know about the following - 1. Does the pain disturb your sleep? 2. Any tests done? 3. Any vomiting? 4. How are your bowel movements? Kindly get back to me with these information and I would give my opinion. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Follow-up: What causes pain in upper extreme left of the abdomen? 34 hours later
thanx for replying for the above regarding the pain i would like to inform you that its on the extreme left side just at the point where the "rib cage" ends and the pain does not disturbs my sleep no vomiting occurred because of that pain reason and till now i have not gone through any test,kindly suggest some remedy for me and i would like to ask is there any serious issue because of the same.
Answered by Dr. Ratnakar Kini 47 hours later
Brief Answer: Detailed answer given below Detailed Answer: Hi, Thanks for providing the additional information. Pain on the upper extreme left of the abdomen could be due to musculoskeletal pain or due to disease involving the lower part of the left lung. Chest x ray should be done to rule out left lower lung involvement. Meanwhile you can take dolo 650 for relief. A clinical exam by a doctor is the ideal thing to do. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor